# SDR AALA201911059004

- Difficulty date: October 27, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 50,470 hours, 32,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK INDICATION ON HOLE A LOCATED AT Y+1292 LH SIDE PRESSURE PLATE ATFR 35/36 IN FWD CARGO COMPARTMENT  (1 EA) (CRACK DIRECTION:06 O'CLOCK APPROX. D1-D2=0.106 INCH, 2.69 MM APPROX). REPAIR COMPLETED LOCATED IN Y+1292 LH SIDE PRESSURE PLATE AT FR35/36 IN FWD CARGO COMPARTMENT IAW EO5316Y209-01.
